MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC. MST ALLEGRO SP; OPHTHALMIC CANNULA

MICROSURGICAL TECHNOLOGY INC. MST ALLEGRO SP; OPHTHALMIC CANNULA
Model Number ASP-0001-P-1
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The distributor reported that the surgeon experienced a posterior capsule tear during ia.A pars plana vitrectomy was performed and a sulcus iol was implanted.The patients are reported to be doing well.
 
Event or Problem Description
The distributor reported that the surgeon experienced a posterior capsular tear during irrigation and aspiration of cortex under main incision.

Brand Name
MST ALLEGRO SP
Common Device Name
OPHTHALMIC CANNULA
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
cecil chrisinger
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key13199001
Report Number3019924-2021-00007
Device Sequence Number13836275
Product Code HMX
UDI-Device Identifier00844685006762
UDI-Public00844685006762
Combination Product (Y/N)N
Initial Reporter CountryMT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation 505
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model NumberASP-0001-P-1
Device Catalogue NumberASP-0001-P
Device Lot Number136466
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown